# SDR ASAA2022040537905

- Difficulty date: April 5, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 50,082 hours, 14,922 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Faulty
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON GROUND VTK FMC #1 "FMC ON MENU PAGE CYCLES ON AND OFF REPEATEDLY. SELECTED BOTH ON R ON TRANSFER SELECT PANEL AND PROBLEM RESOLVED. GROUNDED - YES. PERFORMED OPS RESET REF B737-800 FIM 34-61 TASK 836. RESET SUCCESSFUL.
